# SDR UALA2013032601914

- Difficulty date: March 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,552 hours, 23,693 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 7453000501
- Part serial: 208
- Condition: Damaged
- Location: Posit 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF BIRD STRIKE AT GATE, RT NOSE COWL.  DAMAGED AND LEADING EDGE PYLON PANEL DAMAGED.  RT ENG RING COWL AT 10:0 0 HAS A DENT 18 INCH BY 8 INCH.  NO SKIN TEAR DENT ONLY.  REMOVED NOSE-AIR INTAKE COWL PER AMM 71-11-11-0401.  STARTED TO INSTALL ROBBED NOSE COWL (PCN 170-3428), MR71212-014.  BOLTS STARTED BUT NOT (PARTIAL).  REPLACED NOSE COWL PER MM.
